CSpace
existenceofperiodicsolutionsofnonlinearsystemswithnonlinearboundaryconditions
Luo T(罗涛)1; Xiang XL(项筱玲)2
1995
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume11Issue:4Pages:439
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48653
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.贵州大学
Recommended Citation
GB/T 7714
Luo T,Xiang XL. existenceofperiodicsolutionsofnonlinearsystemswithnonlinearboundaryconditions[J]. actamathematicasinicanewseries,1995,11(4):439.
APA 罗涛,&项筱玲.(1995).existenceofperiodicsolutionsofnonlinearsystemswithnonlinearboundaryconditions.actamathematicasinicanewseries,11(4),439.
MLA 罗涛,et al."existenceofperiodicsolutionsofnonlinearsystemswithnonlinearboundaryconditions".actamathematicasinicanewseries 11.4(1995):439.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗涛]'s Articles
[项筱玲]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗涛]'s Articles
[项筱玲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗涛]'s Articles
[项筱玲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.